# SDR AALA202202274947

- Difficulty date: December 13, 2021
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737*
- Aircraft serial: 31156
- Aircraft time: 27,034 hours, 11,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 2493
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 WINDOW DELAMINATED NEAR LH EDGE. **SUPPLEMENTAL REPORT: REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08C21156001, LEAK AND OPS CHECK GOOD.** (CLOSED)
